# SDR AUS20020144

- Difficulty date: February 12, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Flight Compartme
- Part time: 6,254 cycles
- Component: Flight Compartme
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDSHIELD CRACKED WHEN HEAT TURNED ON.
